# SDR IPXA2019022769481

- Difficulty date: February 1, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,196 hours, 10,556 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: F5397134701000
- Condition: Cracked
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YLOWER AFT CARGO AFT UPPER SEAL DEPRESSOR IS CRACKED.REMOVED AND REPLACED SEAL DEPRESSOR IAW SRM 51-40-21. (MINOR)
